MathSciNet Relay Station
MathSciNet bibliographic data
MR2054510 37B20 (37E99 54H20)
Balibrea, F.; Linero, A.; Cánovas, José S. On $\omega$-limit sets of antitriangular maps. IV Iberoamerican Conference on Topology and its Applications. Topology Appl. 137 (2004), no. 1-3, 13–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement